# SDR 2004F00177

- Difficulty date: June 20, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N463TA
- Make and model: Airbus A320-233
- Aircraft serial: 1339
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION, FOUND PANEL 191DT DAMAGED, WITH MATERIAL LOST AND DELAMINATED.  AIRCRAFT REMAINS AT MIA STATION FOR REPAIR.  (M)
